# SDR 200607311

- Difficulty date: July 25, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000117
- Aircraft time: 1,679 hours, 644 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6453 LGA TO DFW  ON CLIMB OUT CREW RECEIVED "BLEED 1 OVERPRESSURE" EICAS AMBER MESSAGE FOLLOWED BY "BLEED 1 LEAK" MESSAGE AND BLEED 1 BUTTON AMBER ILLUMINATION. CREW FOLLOWED QRH, AND  DIVERT TO IAD.  MTX VERIFIED NO ACTUAL LEAK THROUGH CMC.  ONLY INDICATION FROM OVERPRESSURE. NR 1 BLEED OPS CHECKED GOOD.  DISCREPANCY HAS NOT REPEATED.
